×

zbMATH — the first resource for mathematics

Periodic solutions of semilinear impulsive periodic system on Banach space. (English) Zbl 1238.34079
Summary: A class of semilinear impulsive periodic systems on Banach space is considered. Using impulsive periodic evolution operator, the \(T_{0}\)-periodic PC-mild solution is introduced and suitable Poincaré operator is constructed. Showing the compactness of the Poincaré operator and using a new generalized Gronwall inequality with mixed type integral operators, we utilize the Leray-Schauder fixed point theorem to prove the existence of the \(T_{0}\)-periodic PC-mild solutions. Our method is much different from methods of other papers. An example illustrates the applicability of our results.

MSC:
34C25 Periodic solutions to ordinary differential equations
34A37 Ordinary differential equations with impulses
47H10 Fixed-point theorems
34G20 Nonlinear differential equations in abstract spaces
47D06 One-parameter semigroups and linear evolution equations
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bainov, D.D.; Simeonov, P.S., Impulsive differential equations: periodic solutions and applications, (1993), Longman Scientific and Technical Group. Limited New York · Zbl 0793.34011
[2] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore, London · Zbl 0719.34002
[3] Liu, X., Impulsive stabilization and applications to population growth models, Rocky mountain journal of mathematics, 25, 381-395, (1995) · Zbl 0832.34039
[4] Yang, T., Impulsive control theory, (2001), Springer-Verlag Berlin, Heidelberg
[5] Ahmed, N.U., Optimal impulsive control for impulsive systems in Banach space, International journal of journal of differential equationsand applications, 1, 37-52, (2000) · Zbl 0959.49023
[6] Ahmed, N.U., Some remarks on the dynamics of impulsive systems in Banach space, Mathematical analysis, 8, 261-274, (2001) · Zbl 0995.34050
[7] Ahmed, N.U; Teo, K.L.; Hou, S.H., Nonlinear impulsive systems on infinite dimensional spaces, Nonlinear analysis, 54, 907-925, (2003) · Zbl 1030.34056
[8] Ahmed, N.U., Existence of optimal controls for a general class of impulsive systems on Banach space, SIAM journal on control and optimization, 42, 669-685, (2003) · Zbl 1037.49036
[9] Migorski, S.; Ochal, A., Nonlinear impulsive evolution inclusions of second order, Dynamic systems and application, 16, 155-174, (2007) · Zbl 1128.34038
[10] Wei, W.; Xiang, X.; Peng, Y., Nonlinear impulsive integro-differential equation of mixed type and optimal controls, Optimization, 55, 141-156, (2006) · Zbl 1101.45002
[11] Xiang, X.; Wei, W., Mild solution for a class of nonlinear impulsive evolution inclusion on Banach space, Southeast Asian bulletin of mathematics, 30, 367-376, (2006) · Zbl 1121.34063
[12] Xiang, X.; Wei, W.; Jiang, Y., Strongly nonlinear impulsive system and necessary conditions of optimality, Dynamics of continuous, discrete and impulsive systems, A: mathematical analysis, 12, 811-824, (2005) · Zbl 1081.49027
[13] Yu, X.L.; Xiang, X.; Wei, W., Solution bundle for class of impulsive differential inclusions on Banach spaces, Journal of mathematical analysis and applications, 327, 220-232, (2007) · Zbl 1113.34046
[14] Amann, H., Periodic solutions of semilinear parabolic equations, (), 1-29
[15] Liu, J., Bounded and periodic solutions of differential equations in Banach space, Journal of applied mathematics and computation., 65, 141-150, (1994) · Zbl 0819.34041
[16] Sattayatham, P.; Tangmanee, S.; Wei, Wei, On periodic solution of nonlinear evolution equations in Banach spaces, Journal of mathematical analysis and applications, 276, 98-108, (2002) · Zbl 1029.34045
[17] Xiang, X.; Ahmed, N.U., Existence of periodic solutions of semilinear evolution equations with time lags, Nonlinear analysis, 18, 1063-1070, (1992) · Zbl 0765.34057
[18] J.R. Wang, Linear impulsive periodic system on Banach space, in: Proceedings of the 4th International Conference on Impulsive and Hybrid Dynamical Systems, ICIDSA’07, vol. 5, Nanning, China, July 2007, pp. 20-25
[19] Wang, J.R.; Xiang, X.; Wei, W., Linear impulsive periodic system with time-varying generating operators on Banach space, Advances in difference equations, 3, (2007), Article ID 26196, 16 pages · Zbl 1148.39015
[20] Ahmed, N.U., Semigroup theory with applications to system and control, (1991), Longman Scientific Technical New York · Zbl 0727.47026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.